# SDR UALA2011012600430

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,175 hours, 12,811 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 SPAR VALVE LIGHT FAILED TO ILLUMINATE WITH FUEL CONTROL SWITCH SELECTED (CUTOFF, RICH, RUN).  EICAS MESSAGE (LT, RT) SPAR VALVE DISPLAYED. POS(1=LT,2=RT).  TESTED OK.  DID NOT LIGHT WITH ENG START OR SHUTDOWN. VALVE OPS OK. INDICATOR INOPERATIVE.  SLAVED NEW SPAR VALVE ACTUATOR, NO HELP. SUSPECT K1 RELAY.  REPLACED K1 RELAY IAW WDM, OPS CHECKED GOOD.
